# SDR DLM88011850

- Difficulty date: November 24, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- Aircraft time: 41,122 hours, 34,677 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: SA308C
- Condition: Faulty
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT AFT LAV SMOKE DETECTOR SOUNDED.  DETECTOR APPEARED TO HAVE BEEN TAMPERED WITH.  REPLACED SAME.
